# SDR HALA0600457

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 13,426 hours, 2,574 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L GPS EICAS MESSAGE.  RAN A GROUND OPS TEST ON THE L GPS SYSTEM AS PER 34-58-00 GRD OPS CK SAT OK TO CONTINUE.
